≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Nux Vomica: $6.59

 

 

Similar posts:

does nux vomica antidotes all allopathic medicines? 2can i take cremaffin plus syrup and nux vomica ? will nux antidote cremaffin? daktersaab and all other homepaths pl advice. 3Nux Vomica antidote Merc Sol? 18Antidote for Nux vomica 5Antidote of Nux Vomica??? 3Will Nux Vomica Antidote Influenzinum 200C? 5Nat Mur antidote - will Nux Vomica work 1Is Nux Vomica an antidote to Petrolium? 4Antidote Rescue remedy and Nux vomica 7

 

The ABC Homeopathy Forum

Antidote to nux vomica..

can someone suggest me an antidote to nux vomica 1M. i've been feeling very weird after taking the dose, like non-existent and bad taste(some poisonous smelling) in throat and heatburn. My body feels very toxic after having taken it. Originally i had taken nux vomica for constipation.
Thank you..
 
  zeus_god on 2009-03-03
This is just a forum. Assume posts are not from medical professionals.
Please wait for 3/4 days its affects will vanished automatically may be it would give you some relief also.


dr. mahfooz
 
Mahfoozurrehman last decade
could be toxins of past drugs clearing ,

follow Dr.Mahffooz's instrucitons;
 
sorahamsha last decade
Thanks dr. sorahamsha
 
Mahfoozurrehman last decade
Hi I know this post is old. But I recently took a small dose of nux vomica and seem to be having the same effects.Did this feeling eventually go away. like they said. any help or reply would be great.
 
naturalman 9 years ago
Hi- it will fade off. You are aggravating a bit. Your choice is-
A.hang out with the aggravation and then see if in 2 to days you feel
much better-mentally etc? bc that means it is working.
B.hang out with it and it will just fade away in a day or so ( and you might
feel that you had no results. Either way this won't last long.
C. Remedy Finder lists- coffee, ignatia and Cocc. as antidotes. So if you
really can't stand it- try drinking some strong coffee.
 
simone717 9 years ago
okay thank you very much. i only took it for 4 days. and the last day was two nights ago.how long did it take for it to fade once you stopped?
 
naturalman 9 years ago
Depends what I took and what dose-I never aggravated on nux- on other things-
have aggravated for 2 days, one week . Just don't worry, bc it will go away and
you have control of making it go away for sure if you want to.
 
simone717 9 years ago
saw your other post. when you get a reaction of any kind you stop
the remedy and let it work. You did not take 'a little' you took
a good amount of it.

It will Not last---you are over worrying----I hope someone
is supervising your dosing or will be in the future.
 
simone717 9 years ago
okay i will wait it out. yes i have someone supervising my dosing, my naturopath told me to take two pills of 200c a day, but i couldnt get any at the store so i took the other amounts. but okay thank you for your help. I will see what happens.
 
naturalman 9 years ago
Naturalman,

Potency is chosen for a reason. The lower potency like 30c are
more of a physical body issue and acute conditions, the higher potency are for a lot
of mental and physical chronic conditions. One other thing though, is
naturopaths do not have in depth training in homeopathy. I find
it best, if you are going to use homeopathy that you go to a homeopath
who has been exclusively practicing homeopathy ONLY for at least
5 years and has cured cases of your issue.
 
simone717 9 years ago
okay good to know. i will never take it again,however. what r the ways i have control of making it go away completely if i want? i really appreciate you answering my questions
 
naturalman 9 years ago
According to the materica medica on this site- says Nux action goes
from 1-7 days.

I would try to drink some coffee today a couple times and see if it
starts fading. If so then that is your answer.

If not you can google Aggravation Zapper- and read interview midway
on how to just keep diluting a dose of the 200 in glass after glass-
taking sips out of like 4th glass, to then 8th glass etc and then noticing
if it fades quickly.

I am sure there will be other suggestions on here, also a strong massage
of the spine will fade it out pretty quick.
 
simone717 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.